MathSciNet Relay Station
MathSciNet bibliographic data
MR321888 (48 #253) 10H10
Fröhlich, A.; Queyrut, J. On the functional equation of the Artin $L$-function for characters of real representations. Invent. Math. 20 (1973), 125–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement